# SDR DXTA2016050406233

- Difficulty date: May 4, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 14,875 hours, 9,062 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 673400017
- Part serial: 188
- Condition: Damaged
- Location: Tail
- Part time: 4,130 hours, 2,517 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN DESCENT AT 15000 FT, ACFT SUFFERED A LT SIDE LIGHTNING STRIKE.  BURN MARKS AT VARIOUS RIVETS ALONG FUSELAGE.  LT SIDE HORIZONTAL STAB IS MISSING OTBD STATIC WICK.  BURN & EXIT MARKS AT PORT SIDE OF HORIZONTAL STAB.  COMPLIED WITH LIGHTNING STRIKE INSPECTION IAW MM 05-50-00.  REPLACED DAMAGED HARDWARE AS REQUIRED ON LT FUSELAGE FAIRINGS.  FOUND LT ELEVATOR DAMAGED AT OTBD TE TIP.  R & R LT ELEVATOR ASSEMBLY WITH AN INSPECTED PART IAW MM 55-20-00 & 27-30-00.  REMOVED DAMAGED LT HORIZONTAL STAB TRIM TIP ASSEMBLY & INSTALLED A NEW PART IAW SRM 51-40-00.  OPERATIONAL CHECKS SATISFACTORY, ELEVATOR INSTALLED WITH NEW HARDWARE.  PARTS REPLACED ELEVATOR ASSEMBLY, PN 6734000-17 & SN 188.
